# SDR ASOA05637

- Difficulty date: July 26, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3831225
- Condition: Corroded
- Location: Bs 559+64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LT SIDE WALL SEAT RAIL (TRACK) AT FS 559 +64 ABOVE THE BLOWOUT PANEL WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE LT SIDE WALL SEAT RAIL (TRACK) AT FS 559 +64 IAW SRM.  (K)
